# SDR PCAA0104028

- Difficulty date: April 12, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: EICHP
- Make and model: Dhav DHC8102
- Aircraft serial: 258
- Aircraft time: 26,580 hours, 31,755 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Part number: 82760050005
- Condition: Broken
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL-FLIGHT 3812  CREW REPORTED LEFT RUDDER PEDALS HAVE VERY LITTLE SPRING TENSION.  MANTENANCE REPLACED AFT RUDDER FEEL SPRING IN ACCORDANCE WITH ALERT SERVICE BULLETN A8-27-82 AND DASH 8 MAINT MANUAL 27-20-01 OPERATIONAL AND VISUAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
